Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I have had shaky hands & have asthma

I have had shaky hands for about 5 years now. Sometimes they go numb feel tingly and spaz out. I also have asthma and take medicine to treat it.
Asked On : Sun, 1 Aug 2010
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
I think for asthma you are taking some medicines which may cause tremering your fingers giving rise to shaky hands.
Ask your doctor your medicines for asthma contained Salbutamide or any similar drug.
If not then go for hyper thyroid test or consult Neuro physician.
Ok and bye,
Answered: Sun, 4 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor